A local T(b) theorem for perfect multilinear Caldeŕon-Zygmund operators

Mariusz Mirek, Christoph Thiele

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We prove a multilinear local T(b) theorem that differs from previously considered multilinear local T(b) theorems in using exclusively general testing functions b as opposed to a mix of general testing functions and indicator functions. The main new feature is a set of relations between the various testing functions b that, to our knowledge has not been observed in the literature and is necessitated by our approach. For simplicity we restrict attention to the perfect dyadic model.

Original languageEnglish (US)
Pages (from-to)35-59
Number of pages25
JournalProceedings of the London Mathematical Society
Volume114
Issue number1
DOIs
StatePublished - 2017
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'A local T(b) theorem for perfect multilinear Caldeŕon-Zygmund operators'. Together they form a unique fingerprint.

Cite this